MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIGMA 3POST RDDOME PAT 41MM; SIGMA KNEE PRIMARY : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US PFCSIGMA 3POST RDDOME PAT 41MM; SIGMA KNEE PRIMARY : KNEE PATELLA
Model Number 96-0113
Medical Device Problem Codes Loss of or Failure to Bond (1068); Unintended Movement (3026); Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of right total knee to address implant migration with implant loosening of the patella component.Date of implantation: (b)(6) 2018.Date of revision: (b)(6) 2020.(right knee).Treatment: patella and tibial insert components were revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: added: h6 (patient).H6 patient code: no code available (3191) was used to capture insufficient information.

Brand Name
PFCSIGMA 3POST RDDOME PAT 41MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10125528
Report Number1818910-2020-13297
Device Sequence Number2924708
Product Code JWH
UDI-Device Identifier10603295232698
UDI-Public10603295232698
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0113
Device Catalogue Number960113
Device Lot Number8735493
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA C/R NPOR FEM RT SZ 5; PFCSIGMA 3POST RDDOME PAT 41MM; SIG MOD TIB TRAY CEM COCR 5; SIGMA CRVD XLK INS 5 17.5MM; SMARTSET GMV 40G US EO; PFC*SIGMA C/R NPOR FEM RT SZ 5; PFCSIGMA 3POST RDDOME PAT 41MM; SIG MOD TIB TRAY CEM COCR 5; SIGMA CRVD XLK INS 5 17.5MM; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight104